# SDR SWAA2019112739184

- Difficulty date: November 16, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,117 hours, 11,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727d-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H "Z" ANGLE CORRODED BETWEEN BS. 727D+14 TO BS. 807+7, LBL 25. / REPAIRED ZEE ANGLE IAW SRM.
